Skip to Content

Promethazine with Codeine - can it cause nose bleeds?

Responses (2)

Dr Tardis Blue 8 May 2011

I came here with the same question, after looking up the info on my own I can confirm that this combination of medicines can cause nosebleeds

Dr Tardis Blue 8 May 2011

I must edit. Upon further investigation I discovered that nosebleed is a side effect of promethazine and when taken with codeine/APAP the APAP thins your blood giving you a higher chance of a nosebleed

That by far is the most absurd "adverse reaction" to be claimed to be from/and/or relating to promethazine with codeine yet! I would HIGHLY recommend this for a patient for a cough suppressant EVEN for insomnia, so this reaction MUST be due to other causes because in my 51 years of living I have never heard of such an obscenity!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions